Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Getting gastric, back pain and chest pain due to tension. Blood test and ECG done. How to prevent this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
Question
Hi Sir,

I was getting gastric,back pain and chest pain irregularly .I consulted a doctor and he told me ,this is because of tension. I had blood test, ECG and so many other test also and given medicine for a month.

After few months I am getting again this all problems again. Can you please suggest me what would be the better way to prevent this problem .Thanks in advance!
Posted Thu, 9 Aug 2012 in Depression
 
 
Answered by Dr. Muhammad Ishfaq Habib 9 minutes later
Hi XXXXXX!

Thanks for your reply.

Your description is incomplete for the types of pain you are having. I would be requesting you to kindly provide some detailed info to rule out your problem like where the pain starts and where it radiates. Is there any nausea or vomiting? On which side of chest do you experience pain? Do your palms have cold sweats?

Primarily the problem sounds to be because of irregular and unplanned lifestyle. We experience such patients every day with non specific complaints.

Also if you can provide your reports and any ultrasound report if had one.

Thanks
Dr. M Ishfaq Habib
Above answer was peer-reviewed by
 
Follow-up: Getting gastric, back pain and chest pain due to tension. Blood test and ECG done. How to prevent this? 16 hours later
i m getting pain in center of the chest. now i am taking erythromycin 250. i am not getting sweat.sometime i will get pain in back also.
 
 
Answered by Dr. Muhammad Ishfaq Habib 8 hours later
Thanks for the reply
The type of pain your are describing is actually not a chest pain. it is an epigastirc pain which when gets severe also radiates to the back. it is mostly commonly due to acidity problem mainly caused by spicy and fatty foods and sometimes by drugs like painkillers and anxiety problem. It is a treatable condition. All you have to do is to select proper diet like XXXXXXX vegetables and low fatty and oily diets, reduced quantity of tea and coffee if you are taking in excessive amounts.
Treatment options includes Omeprazole at a dose of 20mg twice daily for about a week. Erythromycin improves the gastric motility so you may continue it.
Feel free to contact for any further queries
Thanks
regards
Dr. M Ishfaq Habib
Above answer was peer-reviewed by
 
Follow-up: Getting gastric, back pain and chest pain due to tension. Blood test and ECG done. How to prevent this? 15 hours later
I have stopped taking erythromycin since yesterday before completing the course.Please let me know which will be the better and easy way to remove/avoid the gastric.
 
 
Answered by Dr. Muhammad Ishfaq Habib 8 hours later
Hi
Thanks for the reply
The gastric pain you are experiencing is due to high acid secretion by your stomach cells either due to heavy foods which are unable to be digested by the normal acid levels or by either an abnormal production of the peptic acid by the cell. remember XXXXXXX prevention is always better than cure" As i have already suggested you the types of food to avoid. additionally to use the drug i already have mentioned.

All you have to do is modification of you life style like quit or reduce smoking and alcohal if you are taking and have a light walk for about 15-20 minutes after taking meals. Do not sleep immediately after taking meals. For pains you can use agents like magnesium carbonate and calcium carbonate 2 table spoons.

The major complication of this problem is that you may develop stomach ulcer for which you may undergo endoscopy and subsequently high doses antibiotic therapy. so its better to modify your life style and also if you have any anxiety or tension problem then its better to consult a psychologist to get rid of it
be comfortable for any further queries
Thanks
Regards
Dr. M Ishfaq Habib
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor